# SDR HNAA2023080700296

- Difficulty date: July 7, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 41,431 hours, 37,025 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E985046 LH WING RIB 21 IS CRACKED.  FABRICATED FILER, DOUBLER AND SHIM, AND INSTALLED DOUBLER, SHIM, AND FILLER ON LH WING RIB 21 IAW EMB-145 SRM 57-20-07 RE 4. TABLE 202, DET. C, FIGURE 203 AND EO1-57-23-0199
